# SDR ASAA2024061850758

- Difficulty date: June 18, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 41,329 hours, 13,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 146A9403243
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SIDEWALL SUPPORT AT STA 727I RBL 26 IS CORRODED. GROUNDED - YES. REMOVED DAMAGE SIDEWALL SUPPORT FOUND TO BE OUT LIMITS IAW B737-900ER SRM 53-00-07-1A-1 REMOVED AND REPLACED SIDEWALL SUPPORT IAW B737-900ER SRM 53-00-07-2R-4W:1" O: .063" R: .032" L: 2" D: .031.
